# SDR DALA2022013100592

- Difficulty date: January 30, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 CORROSION FLOOR STRUCTURE WEB LOCATED FR 62 TO FR 63 AND STR 38R IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER ER/A 596709-14 REV. ORIGINAL. (2104442)
